# SDR DALA2021042102328

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,129 hours, 37,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 SEAT MOUNTED EMERGANCY LIGHTS IN F/C INOP. CORRECTIVE ACTION: RPLCD PACK ASSY REF B757 AMM 33-51. LIGHTS NOW TEST NML. (7556921)
